Journal of Symbolic Logic 66 (1):401-406 (2001)

Abstract
We prove that the strong Martin conjecture is false. The counterexample is the first-order theory of infinite atomic Boolean algebras. We show that for this class of Boolean algebras, the classification of their (ω + ω)-elementary theories can be reduced to the classification of the elementary theories of their quotient algebras modulo the Frechet ideals
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2694929
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 71,199
Through your library

References found in this work BETA

On Martin's Conjecture.C. M. Wagner - 1982 - Annals of Mathematical Logic 22 (1):47.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Analytics

Added to PP index
2009-01-28

Total views
25 ( #457,965 of 2,518,088 )

Recent downloads (6 months)
1 ( #408,577 of 2,518,088 )

How can I increase my downloads?

Downloads

My notes